# SDR 99T64R343AR

- Difficulty date: July 7, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Guide
- Condition: Broken
- Location: Rt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE OUTBOARD END HAS CABLE GUIDE (PHENOLIC BLOCK) BROKEN.  APPLIED EPOXO 88 TWO PART EPOXY WITH AN ADDITIONAL 4 FASTENERS PER EO 99-061.  (M)
